# SDR SWAA2024021251443

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 4,756 hours, 2,402 cycles
- System (JASC): 5241 · Galley Doors
- Part: Heater
- Part number: UNKNOWN
- Condition: Faulty
- Location: Galley Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRIC SMELL IN AFT GALLEY ;MID CABIN AT CRUISE F/A REPORTED FUME SMELL IN AFT GALLEY AREA & MID CABIN. TURNED OFF BUS TRANSFER CAB/UTIL & IFE/PASS SWITCHES IAW QRH. FUMES DISSIPATED. ATTEMPTED TO RESTORE POWER STARTING WITH THE IFE/PASS SWITCH ON. FUMES RETURNED. LEFT THE IFE/PASS (AND CAB/UTIL) SWITCHES OFF FOR REMAINDER OF FLIGHT. FUMES DID NOT RETURN.<[01] C/W IFIM TASK 21-00-00-810-830. NO SMELLS OR DEFECTS NOTED. RAN EACH ENGINE/APU WITH L/R PACKS INDIVIDUALLY. REMOVED AND INSPECTED COFFEEMAKER WIRING ON AC AND C/M; REINSTALLED COFFEEMAKERS PER AMM 25-32-01. INSPECTED E6 RACK EXHAUST FAN PER MOC REQUEST. RAN COFFEEMAKERS; GALLEY DOOR AREA HEATERS; E/E DOOR HEATERS; WATER COMPRESSOR; VACUUM BLOWER; CABIN LIGHTS; WATER HEATERS; HYDRAULIC PUMPS; AND FUEL PUMPS. RAN WIFI AND CONTACTED SERVICE PROVIDER FOR RECENT PERFORMANCE AND HISTORY. NO FAULTS; UNUSUAL ODORS/FUMES NOTED ON ANY ITEMS ABOVE. TESTED AFT GALLEY DOOR AREA HEATER PER IFIM 21-45-00-810-803. PINS 1-2 RESISTANCE OUT OF LIMITS. R/R AFT DOOR AREA HEATER PER AMM 21-45-01 AND OPS GOOD. AC OK FOR SERVICE.
